http://dx.doi.org/10.1016/j.jmva.2010.02.005">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

On an asymptotically more efficient estimation for the single-index model

Language

English

Abstract

In this note, we revisit the single-index model with heteroscedastic error, and recommend an estimating equation method in terms of transferring restricted least squares to unrestricted least squares: the estimator of the index parameter is asymptotically more efficient than existing estimators in the literature in the sense that it is of a smaller limiting variance. © 2010 Elsevier Inc.

Keywords

Asymptotical efficiency, Least squares estimation, The single-index model

Publication Date

2010

Source Publication Title

Journal of Multivariate Analysis

Volume

101

Issue

8

Start Page

1898

End Page

1901

Publisher

Elservier

ISSN (print)

0047259X

This document is currently not available here.

Share

COinS